Video Shows The Moment Woman Dying Of Heroin Overdose Is Revived

By : Kieron CurtisTwitterLogo

0 Shares
narcan1 Video Shows The Moment Woman Dying Of Heroin Overdose Is RevivedIdrise Maxey-Garmichael/YouTube

Warning: Distressing Content

Footage of a woman being brought back to consciousness following a heroin overdose has gone viral.

The woman is seen lying in the street with a man and woman attempting to give her CPR with onlookers quickly identifying she is in need of Narcan, a drug which acts as an antidote to reverse the effects of a heroin overdose.

Advertisement

Police arrive and deliver the lifesaving drug with the woman audibly and visibly responding to its effects, starting to breathe unassisted.

Advertisement

Incredible.

Narcan was only approved by the FDA for use last November with overdose reportedly the leading cause of death in the U.S. at the time.

Advertisement

According to the Daily Mail the woman in the video is 25-year-old Kelly-Mae Hemphill of Paulsboro, New Jersey.

Hemphill, the mother of an eight-year-old daughter, recovered in hospital and is allegedly now seeking treatment for her addiction.


Credits

Daily Mail

Comments